A 20-year-old female asked:
Disclaimer

I currently have a mirena iud and have not had a period for 2 year. I am in excessive abdominal/cramping pain and I am bleeding excessively ?

1 doctor answer
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
Make an appointment: to see your GYN ASAP. You need an evaluation quickly to avoid potential serious problems.
Answered on Feb 26, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Mary Engrav
30 years experience in Emergency Medicine
I'm : I'm not sure of when your Mirena iud was placed, but painful cramping and bleeding are very common the first three months and then resolve. Take advi ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Henry Jacobs
65 years experience in Obstetrics and Gynecology
Yes: The Mirena (levonorgestrel) is known to decrease bleeding and is used for this reason the cramps may indicate other things i would start with an ult ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Varies: Irregular bleeding is an almost universal side effect the 1st few weeks after Mirena (levonorgestrel) insertion. After that periods tend to lighten w ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Darrin Cunningham
29 years experience in Obstetrics and Gynecology
Common: Anytime you have a hormonal therapy , you might have intermittent irregular cycles. If they become repetitive, call your doctor for medical therapy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month